# SDR CALA2014040890784

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 61,250 hours, 23,042 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2 SVC EMERGENCY LIGHT TEST FAILS AFT 2L.  REPLACED EPSU 13WL & BATTERY PACK IAW AMM 33-51-38-000-001-A.
